# SDR SWAA2022012462877

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal Plate
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AT AT RT HORIZONTAL STAB.  REPLACED THE SEAL PLATE ACCESS PANEL 343AT IAW SRM 51-10-02 ITEM 9 AND 51-40-02.
